Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Twenty-two primes in arithmetic progression
HTML articles powered by AMS MathViewer

by Paul A. Pritchard, Andrew Moran and Anthony Thyssen PDF
Math. Comp. 64 (1995), 1337-1339 Request permission


Some newly-discovered arithmetic progressions of primes are presented, including five of length twenty-one and one of length twenty-two.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 11A41, 11Y11
  • Retrieve articles in all journals with MSC: 11A41, 11Y11
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Math. Comp. 64 (1995), 1337-1339
  • MSC: Primary 11A41; Secondary 11Y11
  • DOI:
  • MathSciNet review: 1297475